# SDR ASAA2015052311839

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 50,288 hours, 19,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 30171BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17 ACFT LT EMERGENCY EXIT LIGHT ON CEILING NO ILLUMINATING.  ACFT GROUNDED. RELAMPED ROW 17 LT EMERGENCY EXIT LIGHT, OPS CK GOOD.
